Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

A THEORETICAL EXPRESSION FOR THE ROOT MEAN SQUARE VERTICAL EDDY FLUCTUATION

A THEORETICAL EXPRESSION FOR THE ROOT MEAN SQUARE VERTICAL EDDY FLUCTUATION http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Journal of Meteorology CrossRef

A THEORETICAL EXPRESSION FOR THE ROOT MEAN SQUARE VERTICAL EDDY FLUCTUATION

Journal of Meteorology , Volume 18 (1): 38-42 – Feb 1, 1961

A THEORETICAL EXPRESSION FOR THE ROOT MEAN SQUARE VERTICAL EDDY FLUCTUATION

Journal of Meteorology , Volume 18 (1): 38-42 – Feb 1, 1961

Loading next page...
 
/lp/crossref/a-theoretical-expression-for-the-root-mean-square-vertical-eddy-9QBzwPcQu3
Publisher
CrossRef
ISSN
0095-9634
DOI
10.1175/1520-0469(1961)018<0038:ateftr>2.0.co;2
Publisher site
See Article on Publisher Site

Abstract

Journal

Journal of MeteorologyCrossRef

Published: Feb 1, 1961

There are no references for this article.